# SDR 96ZZZM1468

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GJT - DURING CRUISE NR 1 ENGINE, S/N 1407, SPOOLED DOWN.  AIRCRAFT DIVERTED TO GJT, FOR AN ENGINE CHANGE.
